Holomorphic automorphisms of Danielewski surfaces I - density of the group of overshears

Kutzschebauch, Frank; Lind, Andreas (2011). Holomorphic automorphisms of Danielewski surfaces I - density of the group of overshears. Proceedings of the American Mathematical Society, 139(11), pp. 3915-3927. Providence, R.I.: American Mathematical Society 10.1090/S0002-9939-2011-10855-4

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kutzschebauch, Frank

ISSN:

0002-9939

Publisher:

American Mathematical Society

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:30

Last Modified:

17 Mar 2015 21:17

Publisher DOI:

10.1090/S0002-9939-2011-10855-4

Web of Science ID:

000295893700016

URI:

https://boris.unibe.ch/id/eprint/11672 (FactScience: 217903)

Actions (login required)

Edit item Edit item
Provide Feedback